# SDR USAA2011122800017

- Difficulty date: December 5, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T310080A
- Part serial: 647
- Condition: Debonded
- Location: Rt Wing
- Part time: 72,771 hours, 14,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DISBONDED RIGHT WING OUTBOARD FLAP TRAILING EDGE BETWEEN WS 309.125 TO WS 311.625, 64 INCHES FROM OUTBOARD EDGE.  REPAIRED RIGHT WING OUTBOARD FLAP TRAILING EDGE BETWEEN WS 309.125 TO WS 311.625, 64 INCHES FROM OUTBOARD EDGE IAW B767 SRM 51-70-05-0G PARAGRAPH A FIGURE 5.
